# SDR AALA202309056159

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 80,023 hours, 10,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16941
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WORK CARD 72C20033012 FOUND POWER SUPPLY M33424 AT OVERDOOR PANEL IN DOOR 1LH INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33424 AT DOOR 1LH.
